MathSciNet Relay Station
MathSciNet bibliographic data
MR744964 (86c:13019) 13H10 (13H15 14B05)
Grothe, U.; Herrmann, M.; Orbanz, U. Graded Cohen-Macaulay rings associated to equimultiple ideals. Math. Z. 186 (1984), no. 4, 531–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement